The structure of bisimple orthodox semigroups as ordered pairs.
Semigroup forum, Tome 5 (1972), pp. 127-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1972__5_133929,
author = {A.H. Clifford},
title = {The structure of bisimple orthodox semigroups as ordered pairs.},
journal = {Semigroup forum},
pages = {127--136},
year = {1972},
volume = {5},
zbl = {0264.20046},
url = {http://geodesic.mathdoc.fr/item/SF_1972__5_133929/}
}
A.H. Clifford. The structure of bisimple orthodox semigroups as ordered pairs.. Semigroup forum, Tome 5 (1972), pp. 127-136. http://geodesic.mathdoc.fr/item/SF_1972__5_133929/